# SDR A6WA201745254

- Difficulty date: September 6, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 35,548 hours, 33,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 5724
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RON MAINTENANCE, THE AFT OVERWING EMERGENCY EXIT WERE FOUND TO BE INOPERATIVE BOTH RIGHT AND LEFT SIDE.  REMOVED AND REPLACED NR 4 BATTERY PACK IAW AMM 33-51-01.  OPS CHECKED GOOD.
